# SDR UIEA2022062400654

- Difficulty date: June 24, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 94,172 hours, 14,951 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON LOWER CHORD AND WEB OF WING TO BODY FAIRING FRAME ASSY (PN: 65B06749-50) AT STA 880 BETWEEN BL 0  LBL 40 REMOVED DAMAGE PARTS IAW SRM 51-40-02 REV 94. 2) REPAIRED DAMAGE AREA IAW SRM 53-00-71 REPAIR 2 REV 94  EI T2022A53M-1726 REV 1. 3) INSTALLED FASTENER IAW SRM 51-40-02 REV 94 AND DNG 65B06749 SH02 REV L AND 65B07249 SH02 REV C. 4) JOB COMPLETED AND CONDITION CHECK NORMAL )
